# SDR UALA2011051302365

- Difficulty date: May 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 44,074 hours, 5,614 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 4417614
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN APU AUTO-SHUTDOWN HAS OCCURRED.   REFERENCE LOGIC DESCRIPTION FOR DETAILS. ADVISORY CREW COMMENTS: ELEC AND AIR START FAIL MSG-4910440 INACTV ER MODE MSG-4907940 INACTV ER MODE. FOUND FOLLOW PRESENT LEG MESSAGE:49-12970,49-07940,49-10440. REPLACED WITH NEW IGNITION CLUSTER AND INSTALLATION TEST OK, REPLACED WITH NEW FUEL CLUSTER AND TEST OK.
